TattooNOW - Tattoos, Tattoo Designs, Tattoo Flash, and more
Offices @ Off the Map - Email
Advertise (413) 585-9134 Feedback

TattooNOWtv Youtube Channel
subscribe, like, and comment!

Join our mailing list
Get the news hot off the press!
Enter Email:
For Email Newsletters you can trust

TattooNOW News

12/11/14

New time lapse from Jesse Levitt
New time lapse from Jesse Levitt.read more

TattooNOW Network News

12/20/14

12/19/14

more tattoo news


TattooNOW Discussion Board


help my new tat looks ruined

Posted by pil from IP: 74.135.130.35 on 11/11/07
Decatur, Illinois, USA

I got a new tattoo on thursday and it was beautiful. This is my first and I followed the aftercare word for word except...I put way too much ointment on saturday and now my tattoo looks melted. The ink looks like it ran a little or something. Will this all eventually peel off or will the ink settle where it is leaving my tattoo a blurry mess? I havent put anymore ointment on hoping it will dry out.



Reply to This Topic  
Create New Topic Message Board Main Page
Replies:

RE:help my new tat looks ruined

Posted by pil from IP: 74.135.130.35 on 11/11/07

BTW the ointment I spoke of earlier is aquafore


top of page

RE:help my new tat looks ruined

Posted by joetat21@yahoo.com from IP: 67.84.164.235 on 11/11/07
Jersey

I used aquafore for my last tattoo,and broke out from using it..It's real thick,so you only have to use a small amount..After i broke out,i stopped the aquafore,and uesd aveeno lotion..


top of page

RE:help my new tat looks ruined

Posted by DarkSoul70 from IP: 151.203.222.175 on 11/11/07
Leominster MA.

when using Aquaphor you are suppose to leave it on for 10-15 then remove it so the skin can breath , I use it on all my work and my clients use it as well and the normal healing time is maybe 3-7 days and I have yet to have issues with it.

if you use too much of it you will cause the ink to reject but the blurring sounds like the scar tissue is formed over it and will clear up after you use skin lotion for a while and allow the skin cells to regenerate.

Everyone has their own take on healing but I use Aquaphor with no problem so sorry to hear you had trouble.


top of page

RE:help my new tat looks ruined

Posted by Onyx from IP: 12.216.212.35 on 11/11/07
illinois,usa

over the years i have found that any petrolium based healing agents tend to "draw" the ink a bit, cream based seems to be better by far. Blurry,Hazy,Melted ... is scaring and sounds like ya got drilled !!


top of page

RE:help my new tat looks ruined

Posted by Fallen King - http://www.fkirons.com from IP: 64.140.109.116 on 11/12/07
Miami Beach

No tattoo is supposed to be "cover" with after care products.
What gives it the look of meting is your plasma/blood and maybe dirt that clogged together.

Heavy ointments like petroleum Jelly don't let the skin breed when the are applied in excess. This most likely affect the outcome of the tattoo.

Use a tongue depressor to apply it and scrape put the leftovers, of course, with absolute care.


top of page

RE:help my new tat looks ruined

Posted by adikkted from IP: 69.107.80.164 on 11/12/07
passing cerebus

It sounds like it probably had a lot of colors...It may look like it's melting...but it is most likely the colors on the outside that didn't stay in, those sometimes come out of the top layers of skin that are very poriferous(this can be normal with some tattoos). This combined with all that ointment will tend to look like it has a melting effect. for a few days. Difficult to trouble shoot without seeing it, but it is always good to go to the artist and see what they think. Did you drink that night at all(even after), or heavily the night before(alcahol can stay in your system up to 4 days if you're a heavy drinker)? I am sure it will turn out fine...if not, there's always touch ups!


top of page

RE:help my new tat looks ruined

Posted by pil from IP: 74.135.130.35 on 11/12/07

Thanks all! I called my artist today and he said its fine. He told me to let it dry out and when its bone dry just put the thinnest layer possible of Aquphor then blot to remove excess. He said the melting/blurry effect was the combination of Aquaphor, plasma, and rejected ink and should all flake off on its own over the next few weeks. I was in a panic because it was Sunday and I didn't know who to turn to for advice. Thanks for your time everyone!


top of page

RE:help my new tat looks ruined

Posted by tiki from IP: 71.131.22.123 on 08/01/09
san francisco, ca

I was reading some old posts on tattoonow.com and came across yours. I just got a new tattoo on my lower leg 2 days ago and it sounds like mine is doing the same thing as yours. I think I put too much A&D ointmnent on it and now it the lines looks blurry. Plus I sat on an airplane for 5 hours right after getting it which didn't help with circulation in my legs. I've switched to using Aveeno daily moisturizer instead. I'm hoping the ink just leaked out into the outermost layer of skin and that it will peel off when healing, It looked so sharp and tight when I first got it. I hope it ends up as beautiful as it was then. I'm a little worried though,

How did yours turnout? How long did it take to heal? I hope it came out great. Need a little good news to ease my anxiety.

Hope you can still respond to this or maybe someone else with some tattoo insight can.

Thanks!


top of page

Reply to This Topic  
Create New Topic Message Board Main Page



Watch past TattooNOW TV:


TattooNOW
112 Cottage Street
Easthampton, MA 01027
(413) 585-9134
email

© 2014 TattooNOW - your source for custom tattoo galleries.
ALL IMAGES ON THIS SITE ARE COPYRIGHTED BY THE ARTISTS
None can be used for any purpose whatsoever without
written permission from TattooNOW and the Tattoo Artist. Thank you for your cooperation and support
website design by TattooNOW